The Annals of Probability
- Ann. Probab.
- Volume 29, Number 1 (2001), 344-360.
Eternal additive coalescents and certain bridges with exchangeable increments
Aldous and Pitman have studied the asymptotic behavior of the additive coalescent processes using a nested family random forests derived by logging certain inhomogeneous continuum random trees. Here we propose a different approach based on partitions of the unit interval induced by certain bridges with exchangeable increments. The analysis is made simple by an interpretation in terms of an aggregating server system.
Ann. Probab., Volume 29, Number 1 (2001), 344-360.
First available in Project Euclid: 21 December 2001
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bertoin, Jean. Eternal additive coalescents and certain bridges with exchangeable increments. Ann. Probab. 29 (2001), no. 1, 344--360. doi:10.1214/aop/1008956333. https://projecteuclid.org/euclid.aop/1008956333